# SDR GTIA2023110337588

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,730 hours, 3,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED POSSIBLE FUME EVENT THROUGH 5000 FT-PERFORMED TROUBLE SHOOTING PROCEDURE IAW TSM 05-50-00-810-813-A,  DETERMINED PACK 2 HAS AIR QUALITY EVENT
